# SDR AALA202311086803

- Difficulty date: October 30, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 27,026 hours, 10,970 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A1322U9
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR UPPER CHORD VAPOR BARRIER ATTACH ANGLE AT BS 663, LBL 6. REPLACED ANGLE PER AARD 51-00-05-R1.
